# SDR SWIA202055196

- Difficulty date: November 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD2 INTERCOSTAL HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW FWD DD2 INTERCOSTAL, REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
